# SDR DALA2018041902666

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 51,548 hours, 4,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE A ZONE AISLE SEATS SIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY & CHARGER M33094 IAW AMM 33-51. OPS CHECKED NORMAL.
